RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 30, Issue 1, Pages 123–127 (Mi mz6235)  

This article is cited in 2 scientific papers (total in 2 papers)

Singular Reeb foliations on the $n$-dimensional torus

E. V. Zhuzhoma


Full text: PDF file (382 kB)

English version:
Mathematical Notes, 1981, 30:1, 549–551

Bibliographic databases:

UDC: 513.8
Received: 29.06.1977

Citation: E. V. Zhuzhoma, “Singular Reeb foliations on the $n$-dimensional torus”, Mat. Zametki, 30:1 (1981), 123–127; Math. Notes, 30:1 (1981), 549–551

Citation in format AMSBIB
\Bibitem{Zhu81}
\by E.~V.~Zhuzhoma
\paper Singular Reeb foliations on the $n$-dimensional torus
\jour Mat. Zametki
\yr 1981
\vol 30
\issue 1
\pages 123--127
\mathnet{http://mi.mathnet.ru/mz6235}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=627946}
\zmath{https://zbmath.org/?q=an:0547.57020}
\transl
\jour Math. Notes
\yr 1981
\vol 30
\issue 1
\pages 549--551
\crossref{https://doi.org/10.1007/BF01158824}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NK97300011}


Linking options:
  • http://mi.mathnet.ru/eng/mz6235
  • http://mi.mathnet.ru/eng/mz/v30/i1/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Kh. Aranson, V. Z. Grines, “Topological classification of flows on closed two-dimensional manifolds”, Russian Math. Surveys, 41:1 (1986), 183–208  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. R. V. Plykin, “On the problem of topological classification of strange attractors of dynamical systems”, Russian Math. Surveys, 57:6 (2002), 1163–1205  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:112
    Full text:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019